# SDR 778

- Difficulty date: November 17, 2002
- Submitted: November 20, 2002
- Operation: General aviation
- Aircraft: N95BD
- Make and model: Lkheed 132925
- Aircraft serial: 5208
- Aircraft time: 7,963 hours, 6,583 cycles
- Engine: Alidsg TFE7313AR
- Engine time: 7,752 hours, 6,306 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Cable
- Part number: 7221493
- Condition: Broken
- Location: Fuel Control
- Part time: 7,963 hours, 6,583 cycles
- Stage of operation: DE
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE TELEFLEX CABLE BROKE INSIDE ITS HOUSING MAKING IT IMPOSSIBLE FOR THE PILOTS TO HAVE CONTROL OF THE ENGINE AS FAR AS MAKING CHANGES TO THE SPEED AND FOR SHUTTING THE ENGINE DOWN IN THE NORMAL MANNER. THE PILOTS SHUT THE ENGINE DOWN USING THE FIREWALL SHUTOFF AND LANDED WITHOUT INCIDENT.
